We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
DF and I have decided to start TTC in December, and I'm worried what my doctor will say about my weight. He knows I've been on several diets the last 3 years, and although some were sucessful I never stuck with them and have gained it all back, plus some. I am embarrased and hope he won't make a big deal about it.
I heard that when plus size women get pregnant, they usually lose weight. Is this true?
Another thing I'm worried about is my anti-depressant (Lexapro). I know I still NEED them, so what should I do?
Well I am not sure how your dr is but mine was a very petite skinny woman who thought at 280 there was no way she was going to help me get pg. She made me loose 30lbs b4 she would approve. So, I lost the weight and I was happy that I did. But if you are comfortable at your weight and your dr is supportive you should not worry. Best of luck, it will all work out and you will have your sweet baby.
I lost weight the first three months of my pregnancy (from throwing up numerous times a day) but then I started to gain. I wouldn't count on losing it. I felt like I was absolutely starving after month 3 when the nausea subsided. However, it isn't your doctor's choice, it's yours. As long as you healthy despite the weight, I don't think that it will be a problem.
By the way, antidepressants really affect your metabolism so that could be part of the reason you find that you have trouble keeping weight off. You may want to talk with your doctor about Lexapro and pregnancy too. It is a category C drug, which means that they aren't sure of the effect it will have on the fetus. See if there is possibly a safer drug that it can be replaced with during pregnancy. I know that it isn't recommended to breastfeed while taking Lexapro, so I'm not sure about pregnancy either.
Caitlin Rhian, Born Aug 26, 2006
Originally posted by thejunebug@Oct 27 2005, 07:37 PM However, it isn't your doctor's choice, it's yours. As long as you healthy despite the weight, I don't think that it will be a problem.
It is a category C drug, which means that they aren't sure of the effect it will have on the fetus. See if there is possibly a safer drug that it can be replaced with during pregnancy. I know that it isn't recommended to breastfeed while taking Lexapro, so I'm not sure about pregnancy either.
Thank you for the info sweetie! Good thing I have a pre-conception appointment! I decided to make my appointment with the OB/GYN I've been seeing for my annuals, instead of my PCP.
I plan to start back on my low calorie diet today, so maybe I can lose some weight before I get pregnant to counter act what I gain...